# SDR ASOA201200757

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK SEGMENT BETWEEN FS485 AND 581 HAS ONE SPOT WITH MINOR CORROSION. REMOVED SEAT TRACK IAW AMM 53-00-49-000-801/9A03.  FOUND SEAT TRACK CORROSION IS OUT OF LIMITS IAW SRM 53-31-49-101-A01.   INSTALLED TRACK IAW AMM 53-00-49-400-807-A03.
